Title

More on the Estimation of Box-Cox Transformation

Publication Type

Journal Article

Publication Date

1997

Discipline

Econometrics

Research Areas

Econometrics

Publication

Communications in Statistics: Simulation and Computation

Volume

26

Issue

3

First Page

1063

Last Page

1074

ISSN

0361-0918

Identifier

10.1080/03610919708813426

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/03610919708813426

This document is currently not available here.

Share

COinS